# SDR HALA2017030600049

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 8,862 hours, 1,412 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

MULTIPLE CIRCUIT BREAKERS TRIPPED.
